Journal of Soviet Mathematics

, Volume 30, Issue 2, pp 2036–2070

Higher regulators and values of L-functions

  • A. A. Beilinson
Article

Abstract

In the work conjectures are formulated regarding the value of L-functions of motives and some computations are presented corroborating them.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • A. A. Beilinson

There are no affiliations available

Personalised recommendations